# SDR UIEA2019042543946

- Difficulty date: April 22, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 90,057 hours, 25,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 7075T651
- Condition: Corroded
- Location: Bs 786
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM, R/H O/B STIFFENER AT STA 786 BULKHEAD HAS CORROSION. ( REMOVED SPLICE FITTING (STIFFENER), FABRICATED, AND INSTALLED NEW SPLICE (STIFFENER) P/N 7075T651. .500 BARE PLATE, PO #1904679 DIM (3.6' X 14.2") AT KEEL BEAM R/H STA 786 BULKHEAD IAW B767 DWG 143T2200 REV "E". )
